Next Article in Journal
A New Sorting Algorithm for Accelerating Join-Based Queries
Previous Article in Journal
Comparison and Coupling of Polynomials for Flierl-Petviashivili Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(2), 199-207; doi:10.3390/mca15020199

Pade Embedded Piecewise Differential Transform Method for the Solution of ODE's

Kurnaz Science Faculty, Department of Mathematics, Selçuk University, Konya 42003, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2010
Download PDF [157 KB, uploaded 4 April 2016]

Abstract

In this paper Pade Embedded Differential Transformation is proposed for the solution of higher order nonlinear or linear Ordinary Differential Equations (ODE’s). The proposed approach provides a better iterative procedure to find the spectrum of the analytic solutions compared to the classical differential transformation. Illustrative examples are presented to show the preciseness and effectiveness of the proposed method.
Keywords: Differential Transform Method; Pade Approximants Differential Transform Method; Pade Approximants
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Çenesiz, Y.; Koç, A.; Çitil, B.; Kurnaz, A. Pade Embedded Piecewise Differential Transform Method for the Solution of ODE's. Math. Comput. Appl. 2010, 15, 199-207.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top